Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v34.i3.40
14 pages

Search for the Global Minimum of a Nondifferentiable Function by the Method of Optimal Set Partitioning

Elena M. Kiseleva
Oles Honchar Dnipro National University, Dnepr
Tatyana F. Stepanchuk
Dnepropetrovsk National University, Ukraine

ABSTRACT

For finding the global minimum of a nondifferentiable function of several variables, which has a finite number of local minima in its domain of definition, an algorithm based on optimal set partitioning method is suggested. The algorithm enables one to simultaneously find all local minima and their attraction zones with subsequent selection of the global minimum point. As the optimality criterion of partitioning the definition domain of the minimized function into attraction zones of local minima, we take the minimal error admitted by incorrect referring the point x of attraction zone of one local minimum to the attraction zone of another local minimum. The algorithm is evaluated on a set of test one-dimensional functions. Recommendations for selecting parameters of the algorithm are given.


Articles with similar content:

Analysis of G.711 Codecs Using the Pareto Distribution of Interval Duration in Sample Flow
Telecommunications and Radio Engineering, Vol.64, 2005, issue 7-12
A. V. Pchelintsev, G. V. Gorelov
Method for Selection and Substantiation of Base Models for Uniform Radioelectronic Means in the Interests of Technical Level Estimation
Telecommunications and Radio Engineering, Vol.64, 2005, issue 7-12
G. S. Gulyayev, L. A. Goncharenko
Conditional Optimization of a Problem with Quadratic Objective Function on a Set of Permutations
Journal of Automation and Information Sciences, Vol.52, 2020, issue 4
Alla N. Nahirna , Lyudmila N. Kolechkina
Method of Resolving Functions in the Group Pursuit Problem with a Terminal Pay Off Function and Integral Constraints on Controls
Journal of Automation and Information Sciences, Vol.51, 2019, issue 4
Iosif S. Rappoport
Discretization of Continuum Antagonistic Game on Unit Hypercube and Transformation of Multidimensional Matrix for Solving of the Corresponding Matrix Game
Journal of Automation and Information Sciences, Vol.47, 2015, issue 2
Vadim V. Romanuke